Geometric blow up for some nonlinear wave equations (after Serge Alinhac). (Explosion géométrique pour certaines équations d’ondes non linéaires (d’après Serge Alinhac).) (French) Zbl 1049.35124

Séminaire Bourbaki. Volume 1998/99. Exposés 850–864. Paris: Société Mathématique de France. Astérisque 266, 7-20, Exp. No. 850 (2000).
Summary: The aim of this text is to present some recent progress in the understanding of the singularities of the solutions of the wave equations. Under some “generic” assumptions on the equation and the initial data, it is possible to estimate precisely the life span of the solution and also to describe the nature of the singularity that appears.
For the entire collection see [Zbl 0939.00019].


35L40 First-order hyperbolic systems
35B44 Blow-up in context of PDEs
78A05 Geometric optics
Full Text: Numdam EuDML Link